# SDR DJFA2004030

- Difficulty date: November 7, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N517CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 17
- Aircraft time: 11,762 hours, 6,312 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

CREW REPORTED, WHILE CRUISING AT FL430 AIRCRAFT SUDDENLY LOST PRESSURIZATION.  THE CABIN LIGHT AND CABIN HORN BOTH CAME ON SIMULTANEOUSLY.  EMERGENCY DESCENT WAS PERFORMED IMMEDIATELY, AND OXYGEN MASKS WERE DONNED.  EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO KLWS.  MANUAL PRESSURIZATION WOULD NOT OPERATE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A CABIN PRESSURIZATION CHECK IN ACCORDANCE WITH THE FALCON 50 MAINTENANCE MANUAL WITH NO DEFECTS NOTED.  PROBLEM COULD NOT BE DUPLICATED.  AIRCRAFT WAS RETURNED TO SERVICE.
